# SDR 2001UALA01307

- Difficulty date: June 27, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7276U
- Make and model: Boeing 727222
- Aircraft serial: 21423
- Aircraft time: 66,122 hours, 37,687 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING FROM ROW 23 TO AFT ENTRY DOOR IS INOPERABLE. EEL STRIP IS DAMAGED.  REPLACED LAMPS AND COVER. OPERATIONS CHECK NORMAL.
